# SDR HNAA2019021300044

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 47,306 hours, 40,910 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  602     05-50  1874192  11FEB19  PGV  CLOSE
      ELECTRICAL SMELL/ODOR COMING FROM FLIGHT DECK CAPTAINS SIDE.
FACT  11FEB19  00:30  PGV
            INSP SMELL IN FLT DECK FOUND NO OBVIOUS DEFECTS AT SUSPECT AREA OF FWD GLARESHILED. INSPECTED SUSPECT AREA PER FIM 21-20-00-810-801-A AND PERFORMED GROUND RUN W CREW W NO NOTED DEFECTS.                 PDIS  602     21-25  1874193  11FEB19  PGV  ASSGN
      DURING T/S OF SMELL IN FLIGHT DECK. FOUND RECIRC FAN 2 FAIL MSG ON CMC. MX P/C C/B CABIN RECIRC PER MEL MX PROCEDURE.
MEL   11FEB19  15:52  PGV  C04214  21-4-1
            RECIRC FANS ELCTRO MECH STANDBY INST
DFRL  13FEB19  08:46  SBY
            CCN 1210078
